# SDR IXXA08SMN179S

- Difficulty date: April 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT AND RIGHT INNER WING TRAILING EDGE STRUCTURE HAS IMPROPER REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  INSTALLED REPAIR PART KIT ON LT AND RT INNER WING TRAILING EDGE STRUCTURE.  CLOSED MLG DOORS AND RAISED FLAPS IAW AD 90-16-05, DACO SB 57-58 DATED 01-19-08, DOUGLAS DRAWING 5758978, 5643410, DC8 SRM 51-1-21, 51-1-20D, DACO SRM 51-1-11, 51-1-21, 51-1-20D, AND 51-3-1, DC8 MM 27-27-1, AND 32-1-4.
